# SDR USAA2009040290780

- Difficulty date: March 28, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 35,236 hours, 13,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - EEL - EMERGENCY FLASHLIGHT HAVE LOW BATTERY ON AFT LAV DIRECT VIEW STATION CENTER F/A SEAT AFT AREA.  REPLACED BATTERY EMERGENCY FLASHLIGHT ON AFT LAV DIRECT VIEW STATION CENTER F/A SEAT AFT AREA.
